# SDR DALA2016061504791

- Difficulty date: June 13, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT THRESHOLD SUPPORT CHANNEL, FITTING AT L4 DOOR CUTOUT BS 1671.  R & R AFT THRESHOLD SUPPORT FITTING AT L4 DOOR CUTOUT, BS 1671 IAW SRM 51-40-02 AND DWG 146N8722, REV: N.
